# SDR SWAA2023021090018

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BETWEEN STA312-328 LBL 45.5 INTERCOSTAL CRACKED<[01] REMOVED CABIN FLOOR SUPPORT BETWEEN STA312-328 LBL 45.5 INTERCOSTAL CRACKED IN REF SRM 51-40-02-0G-0 AND FOUND OUT OF LIMITS IN REF SRM 51-10-02-0G-0;[02] LATE ENTRY : INSTALLED EWIS PROTECTION AT CABIN FLOOR SUPPORT BETWEEN STA312-328 LBL 45.5 IN REF AMM 20-60-07-913-801;[03] LOCATED AND DRILLED NEW INTERCOSTAL IN REF SRM 51-40-05-0G-0;[04] VERIFIED STEPS:1 AND 2;[05] VERIFIED STEP 3.  OK TO TREAT AND PRIME.;[06] TREATED AND APPLIED PRIMER AT NEW HOLES AT INTERCOSTAL IN REF SRM 51-20-01-0G-0;[07] VERIFIED STEP 6.  OK TO INSTALL NEW INTERCOSTAL.;[08] INSTALLED CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN STA312-328 LBL 45.5 INTERCOSTAL IN REF SRM 51-40-02-0G-0;[09] REMOVED EWIS PROTECTION AT CABIN FLOOR SUPPORT BETWEEN STA312-328 LBL 45.5 IN REF AMM 20-60-07-913-801;[10] REMOVED CABIN FLOOR SUPPORT BETWEEN STA312-328 LBL 45.5 INTERCOSTAL IN REF SRM 51-40-02-0G-0 AND FOUND OUT OF LIMITS IN REF SRM 51-10-02-0G-0; LOCATED AND DRILLED NEW INTERCOSTAL IN REF SRM 51-40-05-0G-0 AND INSTALLED CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN STA312-328 LBL 45.5 INTERCOSTAL IN REF SRM 51-40-02-0G-0;[11] VERIFIED STEPS:8;9 AND 10.
